# SDR MEX2003050

- Difficulty date: March 1, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Engine: Pwa JT8D*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Condition: Damaged
- Location: Dc System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED DC BUS OFF LIGHT TURN ON.  FAIL WAS CAUSED BY A TEMPORARY ELECTRICITY FAILURE IN JET WAY.  DURING CHECK, WAS DETECTED THE RELAY R2-21 DAMAGED.  AFTER RELAY WAS COOLED DOWN, THE ELECTRIC SYSTEM WAS RESETED AND WITH APU POWER WAS PERFORMED A TEST AND DC BUS OFF LIGHT TURNED OFF.  TEST WAS PERFORMED IAW MM, ALL CORRECT.
